# SDR MTNA1208002

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 25,868 hours, 27,245 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8930112B50L114
- Part serial: 8583M2
- Condition: Defective
- Location: Zone 200
- Part time: 2,469 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF MEM, THE NR 2 ZONE SMOKE DETECTOR LIGHT ILLUMINATED.  NO SMOKE WAS FOUND.  THE PILOT DID A PRECAUTIONARY TURNBACK INTO MEM.  THE SMOKE DETECTOR WAS REMOVED AND REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
